Moon Jaguar Posted May 2, 2006 Share Posted May 2, 2006 I've been on Adderall since the 13th of April and was started at 10mg 8am and noon and then upped to 20mg. For some reason the shrink at the hospital prescribed me 10mg pills instead of 20mg so I had 120-count prescription to fill. My insurance (Medicare Part D) flagged it and the pharmacy would only fill half the amount. I kind of hung on for awhile because I thought I was set up with a shrink but turned out I was set up with a therapist at another organization. Which was a giant waste of gas but that's how they do it there and I did manage to get an appointment with a shrink on the 11th (the therapist did some mad arm-twisting and I thank her for that). Only problem is I found I was going to run out of Adderall before the 11th. Some days I tried cutting the dose in half in an attempt to make the pills stretch but the head noise, agitation and concentration problems started creeping right back. I finally got ahold of the doctor who prescribed this and he said that he couldn't prescribe any more since I was no longer under his care (being out of the hospital and being set up elsewhere) but that I should be fine adderall-less for a few days. It's making me nervous because I'm afraid of the heavy-duty agitation that ended me up in the hospital will come right back. I also feel like I'm getting slapped in a way because I'm being med-compliant and I feel that these little blue pills are helping me. I've also been seeing a therapist for two months (at another agency than the one I was directed to to see the psychiatrist). I know some of you folks here likely have to travel longer distances than 30-50 miles to get your crazymeds and crazysessions (as well as medical help too). It adds to the pain in the ass factor that resources are for shit in the cowtown county I currently live in. I know the Schedule II factor's kicking in about the meds as well, what with me not able to get a prescription. Has anyone ever cut off Adderall cold turkey or have I not been on it long enough to have any kind of withdrawal-snapback symptoms? I do know that reducing the dose makes me feel more like I've got the commotion in my head and focus/agitation problems (though less of that and other ADHD stuff when I wasn't on the Add) (I don't know many people who started on these kind of things at age 40 but I hadn't been on a stim since I was in grade school so I keep thinking I'm going to have problems) Back to top Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.